MAUDE Adverse Event Report: APYX MEDICAL CORPORATION RENUVION

APYX MEDICAL CORPORATION RENUVION
Model Number APYX-27-TP
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Adhesion(s) (1695)
Date of Event 12/09/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by dr.(b)(6) that he performed a subdermal coagulation procedure with the apyx-27-tp to the submental area on (b)(6) 2021.This patient has no medical history and no previous procedures were performed to the treated area.The generator settings were at 60% gas and 1.5 liters of flow and four passes were performed.The insertion sites were one at each inferior earlobe and one the chin midline each bigger than 8 mm.Infiltration was infused of 400-450 cc and a basket-type cannula was used for undermining.The residual gas was aspirated after the treatment.Post procedure the patient presented with fibrous bands to the treated area and is dissatisfied.The patient has had a massage to the treated area as well as one corticosteroid injection of triamvirgi/kenacort.An additional injection is planned in one month.The surgeon noted there was no device malfunction.

Brand Name
RENUVION
Common Device Name
RENUVION
Manufacturer (Section D)
APYX MEDICAL CORPORATION
5115 ulmerton road
clearwater FL 33760 4004
Manufacturer Contact
aylin canlar
5115 ulmerton road
clearwater, FL 33760-4004
7273842323
MDR Report Key13359012
Report Number3007593903-2022-00004
Device Sequence Number4983974
Product Code GEI
UDI-Device Identifier00607151050160
UDI-Public00607151050160
Combination Product (Y/N)N
Initial Reporter CountryGR
PMA/510(K) Number
K191542
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAPYX-27-TP
Device Catalogue NumberAPYX-27-TP
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2022
Initial Report FDA Received Date01/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale